Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted

I was a pimple popper addict, and i have just recovered fortunately, since i've stopped touching my skin, i've got hardly any pimples, but because i use to pop the pimples until all the puss came out, it would bleed, and i let them turn into scabs, i would sometimes have to pick at it again and again, because the pus wouldn't come out, and now i have uneven skin tone, and it is red in a few areas, were the scabs use to be, but not red as in the pictures you guys have posted, i didn't have those type of red spots, mine is on my forhead and they are red in the areas i picked at, i went to my doctor the other day, and by accident she saw my forehead, she said it looked like i had dermatitis, it is really hard to explain, but i have this problem only on my forehead, and i can't really diagnose myself, i didn't tell her the redness was from me picking my skin, i did wear a beanie before to cover up my disgusting habit, and maybe the beanie caused the irritation, but my question is, can you get dermititis from picking at your pimples, and as a result your forehead(in my case)gets inflamed(red). My doctor prescribed me with sigmacort 1% cream, which is a hydrocortisone acetate, it is hydroxybenzoates free, i'm just wondering if this stuff will make the red places on my face go away. I'm also a bit worried because i have looked this stuff up on the net, and it is specifically for dermatitis, so i'm not sure if i have it, please can you guys help me out. I have nearly ruined my life, and lost all the confidence in the world, i didn't even have moderate acne, when the trouble began, and i used to just make my pimples bleed, when there was nothing there. Now i'm turing the page, and trying to begin a new life, i'm going for a job interview next week, so that's why i'm desperate for info. The doctor told me that it would take a week for the cream to work, and that the redness on my forehead will go away. It's been two days, and i can't see any changes. Any info from you guys would be great.

Thankyou.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×